# SDR SIMA200311313

- Difficulty date: April 17, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N708AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145205
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, THE CARGO DOOR OPENING LOWER SILL WAS FOUND CORRODED BELOW SRM LIMITS.  REMOVED EXISTING SILL AND CLEANED AREA.  INSTALLED NEW SILL IAW EMB 145 SRM, SRM 145/1142 REV 21 CHAPTERS 51-40-02 AND 51-20-03.  (M)
